Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Spectral Theoretic Proof of Perron-Frobenius

M. R. F. Smyth
Mathematical Proceedings of the Royal Irish Academy
Vol. 102A, No. 1 (Aug., 2002), pp. 29-35
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20459819
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Spectral Theoretic Proof of Perron-Frobenius
Preview not available

Abstract

An elementary proof of the famous Perron-Frobenius Theorem for non-negative matrices is given via classical spectral theory. The key to the proof lies in the inherited characteristics of certain spectral projections.

Page Thumbnails

  • Thumbnail: Page 
[29]
    [29]
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35